Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 160, NWS Sioux Falls, SD

June 19, 2012Lyon County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 19, 2012, 2:04 AM CDT for Lyon County, Minnesota. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2012, 2:04 AM CDT (07:04 UTC)
Expired
Jun 19, 2012, 2:30 AM CDT
In force
26 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
58.0 mph

County Lyon County, MN

The radar

The Sioux Falls radar (KFSD), 124 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 2:15 AM CDTHAIL 16 Ese Marshall, MNMINOR DAMAGE TO CORN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 10:08 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2661 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WUUS53 KFSD 190704
SVRFSD
MNC083-190730-
/O.NEW.KFSD.SV.W.0160.120619T0704Z-120619T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
204 AM CDT TUE JUN 19 2012

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LYON COUNTY IN SOUTHWEST MINNESOTA...

* UNTIL 230 AM CDT

* AT 203 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
  HAIL.  THIS STORM WAS LOCATED NEAR MARSHALL...AND MOVING EAST AT 45
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARSHALL THROUGH 210 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4439 9559 4441 9592 4446 9588 4451 9560
TIME...MOT...LOC 0703Z 264DEG 37KT 4442 9580
WIND...HAIL <58MPH 1.50IN

$$

SCHUMACHER
2 follow-up statements
358 
WWUS53 KFSD 190716
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
216 AM CDT TUE JUN 19 2012

MNC083-190730-
/O.CON.KFSD.SV.W.0160.000000T0000Z-120619T0730Z/
LYON MN-
216 AM CDT TUE JUN 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LYON COUNTY UNTIL 230 AM CDT...

AT 216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. 
THIS STORM WAS LOCATED 7 MILES EAST OF MARSHALL...MOVING EAST AT 45
MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL LYON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4441 9576 4447 9577 4451 9560 4439 9559
TIME...MOT...LOC 0716Z 264DEG 37KT 4443 9561
WIND...HAIL <58MPH 1.25IN

$$

SCHUMACHER
599 
WWUS53 KFSD 190726
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
226 AM CDT TUE JUN 19 2012

MNC083-190736-
/O.EXP.KFSD.SV.W.0160.000000T0000Z-120619T0730Z/
LYON MN-
226 AM CDT TUE JUN 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LYON COUNTY WILL
EXPIRE AT 230 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4441 9576 4447 9577 4451 9560 4439 9559
TIME...MOT...LOC 0726Z 264DEG 37KT 4444 9547

$$

SCHUMACHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:59 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 19, 12:59 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1259 AM CDT TUE JUN 19 2012

.DISCUSSION.../ISSUED AT 722 PM CDT/
HAVE UPDATED THE FORECAST TO SPEED UP TIMING OF THUNDERSTORM
POTENTIAL.  BATCH OF ALTOCUMULUS BEGINNING TO SPREAD ACROSS WESTERN
NEBRASKA INTO SOUTHWESTERN SOUTH DAKOTA IN RESPONSE TO SUBTLE UPPER
WAVE MOVING ACROSS THE AREA. AS LOW LEVEL JET INCREASES THIS
EVENING...MOISTURE TRANSPORT IS EXPECTED TO RAPIDLY INCREASE
INITIATING ELEVATED STORMS.  LAPSE RATES ARE DRY ADIABATIC FROM
700-550 MB CREATING THE POTENTIAL FOR LARGE HAIL.  THIS IS COVERED
WELL IN THE HWO...WILL JUST MOVE TIMING UP SLIGHTLY. LOWS LOOK
REASONABLE GIVEN STRONG LOW LEVEL JET DEVELOPING AS WARM FRONT LIFTS
BACK TO THE NORTH ACROSS THE AREA.

&&

.AVIATION.../FOR THE 06Z TAF ISSUANCE/
ELEVATED SEVERE CONVECTION WILL CONTINUE IN THE VICINITY OF HIGHWAY
14 FROM AROUND BROOKINGS TOWARD MARSHALL. VERY LARGE HAIL UP TO
BASEBALL SIZE AND WIND GUSTS TO 70 MPH WILL BE POSSIBLE IN
ASSOCIATION WITH THE SUPERCELL THUNDERSTORM. OTHERWISE...LOW LEVEL
JET WILL CREATE SETUP FOR LOW LEVEL WIND SHEAR FOR KFSD AND KSUX
THROUGH THE OVERNIGHT HOURS IN LOCATIONS MAINLY ALONG AND NORTH OF
THE SURFACE WARM FRONT. THIS FRONTAL BOUNDARY WILL LIFT NORTHWARD
WITH STRONG SOUTHERLY MIXING BRINGING GUSTS TO AROUND 30 KNOTS AT
TIMES. FRONTAL BOUNDARY WILL RETURN SOUTHEAST AS A COLD FRONT LATER
IN THE DAY...PASSING KHON AROUND MID AFTERNOON...AND KFSD MID
EVENING. CONVECTIVE CHANCES WORTHY OF INTRODUCTION WITH FRONTAL
PASSAGE...WITH SOME SEVERE STORMS POSSIBLE FOR KFSD AND KSUX.
/CHAPMAN

&&
.PREV DISCUSSION.../ISSUED AT 350 PM CDT/
WARM FRONTAL BOUNDARY REMAINS VIRTUALLY STATIONARY ACROSS OUR
SOUTHEAST...FROM NEAR VERMILLION SOUTH DAKOTA TO NEAR ESTHERVILLE
IOWA. VERY WARM MID LEVEL TEMPERATURES ARE KEEPING THE BOUNDARY
LAYER WELL CAPPED...AND ASIDE FROM SOME SCATTERED CUMULUS CLOUDS
THIS EVENING...DO NOT EXPECT ACTIVE WEATHER NEAR THIS BOUNDARY. LATE
THIS EVENING...THE LOWER LEVEL JET IS EXPECTED TO BEGIN INCREASING
ACROSS THE EASTERN TWO THIRDS OF THE FORECAST AREA WHILE THE WARM
FRONT LIFTS NORTHWARD AND A MID LEVEL WAVE EJECTS FROM THE ROCKIES
INTO THE HIGH PLAINS. ISOLATED THUNDERSTORMS ARE POSSIBLE INTO OUR
FAR WESTERN COUNTIES LATE THIS EVENING AND COULD SPREAD
NORTHEASTWARD AND INCREASE AFTER MIDNIGHT. NAM FORECAST SOUNDINGS
PAINT MUCAPE AROUND 2000 J/KG INTO THE EARLY MORNING WHILE EFFECTIVE
SHEAR INCREASES TO AROUND 40 TO 60 KT ACROSS OUR FAR WEST. THE BEST
POTENTIAL FOR THUNDERSTORMS WILL BE INTO THE HIGHWAY 14 CORRIDOR
WITH LESSER CHANCES AS FAR SOUTH AS INTERSTATE 90. ACTIVITY SHOULD
DIMINISH AND MOVE OUT OF THE AREA AROUND DAYBREAK TUESDAY. LOWS
TONIGHT WILL BE QUITE MILD WITH MOST LOCATIONS IN THE 70S.

DIFFICULT FORECAST FOR TUESDAY WITH THE MAIN QUESTION BEING THE
TIMING OF THE FRONT DROPPING SOUTHEASTWARD AS A COLD FRONT. AHEAD OF
THE FRONT...TEMPERATURES WILL BE QUITE HOT AS WINDS TURN SOUTHWARD
AND BECOME WINDY. MODELS ARE STILL SOMEWHAT UNCERTAIN ABOUT THE
TIMING OF THE FRONT...WHICH COULD SPELL THE DIFFERENCE BETWEEN HIGHS
IN THE 80S OR CLOSE TO THE CENTURY MARK. IT LOOKS LIKE OUR FAR WEST
WILL SEE A PASSAGE AROUND MID DAY WITH TEMPERATURES ON THE COOLER
SIDE. WENT AHEAD A BUMPED UP HIGHS INTO THE MID TO UPPER 90S ACROSS
OUR SOUTHEAST WHERE SKIES ARE MORE LIKELY TO REMAIN MOSTLY SUNNY
WITH SOUTHERLY WINDS THROUGH THE DAY. ISOLATED STORMS WILL BE
POSSIBLE ALONG THE FRONT LATE IN THE AFTERNOON WHICH WOULD POSE
ANOTHER SEVERE THREAT IF ANYTHING MANAGES TO GET GOING. BUT
AGAIN...THE TIMING AND LOCATION OF THE FRONT MAKE THINGS DIFFICULT
TO PINPOINT AT THIS TIME. /

THE COLD FRONT WILL CONTINUE TO MOVE ACROSS THE CWA TUESDAY EVENING
INTO THE OVERNIGHT HOURS. STILL TIMING DIFFERENCES...WITH THE ECMWF
SLOWER THAN THE NAM...GFS AND SREF SOLUTIONS. CONVECTION CHANCES
ALSO UNCERTAIN OUT AHEAD OF THE FRONT. CONVERGENCE ALONG THE FRONT
COMBINED WITH CONTINUED HEATING AND THE APPROACH OF THE UPPER LEVEL
TROUGH...MAY BE ENOUGH TO BREAK THE CAP. MLCAPE EXPECTED TO BE
AROUND 2500 J/KG OUT AHEAD OF THE FRONT. DEEP LAYER SHEAR EXPECTED
TO BE AROUND 30 KTS AHEAD OF IT AS WELL...WHICH WHILE NOT
EXTREME...SHOULD BE ENOUGH TO ALLOW FOR SOME STORM ORGANIZATION.
THIS COMBINED WITH THE HIGH INSTABILITY...WILL LEAD TO A SEVERE
THREAT INTO THE EVENING HOURS IF STORMS FORM. BUT A STRONG AND
RELATIVELY DEEP CAP AHEAD OF THE FRONT MAY NOT ALLOW STORMS TO
FORM...SO WILL HAVE TO WATCH FUTURE TRENDS. WITH TIMING DIFFERENCES
IN THE FRONT...THE LOCATION OF THIS POSSIBLE CONVECTION IS EVEN
UNCERTAIN...WITH A CHANCE PROBABLY ANYWHERE FROM THE JAMES RIVER
EASTWARD. LOOKS MORE CERTAIN THAT SHOWERS AND STORMS FORM IN THE
POST FRONTAL ENVIRONMENT INTO THE OVERNIGHT HOURS AS UPPER LEVEL
FORCING INCREASES. THESE STORMS SHOULD NOT BE SEVERE...BUT WITH
STORM MOTION PARALLEL TO THE FRONT COULD SEE SOME HEAVY RAIN. AGAIN
LOCATION OF THE HEAVIEST RAIN STILL UNCERTAIN AND DEPENDENT ON WHERE
850MB FRONT SETS UP.

WEDNESDAY WILL LIKELY SEE SHOWERS AND STORMS LINGERING IN THE
EAST...WITH CLEARING FROM WEST TO EAST THROUGH THE DAY. THE STORMS
MAY LINGER IN OUR FAR EAST INTO THE EARLY AFTERNOON HOURS. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE. HIGHS WEDNESDAY WILL GENERALLY
BE IN THE 70S TO AROUND 80. HIGH PRESSURE BUILDS OVERHEAD WEDNESDAY
NIGHT INTO THURSDAY MORNING...ALLOWING LOWS TO DROP INTO THE 50S
OVER MUCH OF THE AREA. THURSDAY LOOKS DRY AND WARMER AS THE RIDGE
BUILDS BACK IN...WITH HIGHS MAINLY IN THE LOWER 80S.

ON FRIDAY THE WARM FRONT BEGINS TO LIFT BACK NORTH AS A SHORTWAVE
PUSHES EAST OVER THE RIDGE. MUCH OF FRIDAY WILL REMAIN
DRY...ALTHOUGH WILL BE EVEN WARMER...HIGHS IN THE 80S...WITH
READINGS AROUND 90 WEST OF THE JAMES RIVER. OUR NEXT ACTIVE WEATHER
LOOKS TO OCCUR FRIDAY EVENING INTO THE OVERNIGHT HOURS. AS THE LOW
LEVEL JET KICKS IN...WE WILL SEE ANOTHER ROUND OF IMPRESSIVE LOW
LEVEL THETAE ADVECTION UP OVER THE WARM FRONT. THUS EXPECTING
ELEVATED SHOWERS AND THUNDERSTORMS TO FORM NORTH OF THE FRONT FRIDAY
EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. THE CHANCE FOR THESE
STORMS EXISTS OVER THE WHOLE CWA...ALTHOUGH THE GREATEST THREAT
CURRENTLY LOOKS TO BE FROM STORM LAKE..TO SIOUX FALLS...TO
CHAMBERLAIN...AND POINTS NORTH AND EAST. WITH DECENT ELEVATED CAPE
AND SHEAR AGAIN EXPECTED...THESE STORMS MAY POSE A SEVERE HAIL
THREAT.

WINDS LIKELY TURN NORTHEASTERLY BEHIND THIS WAVE AS THE BOUNDARY
PUSHES BACK SOUTH. SATURDAYS TEMPERATURES DEPENDENT ON HOW QUICK
THIS BOUNDARY PUSHES ACROSS...SO STAYED WITH MODEL CONSENSUS VALUES
FOR NOW. RIDGE BEGINS TO BUILD BACK IN SUNDAY INTO MONDAY. BOTH DAYS
LOOK DRY FOR NOW WITH TEMPERATURES WARMING BACK TO ABOVE NORMAL
LEVELS...GENERALLY 80S...WITH 90S POSSIBLE WEST OF THE JAMES BY
MONDAY. /CHENARD

&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jun 18, 9:33 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
933 PM CDT MON JUN 18 2012

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-191200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
933 PM CDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO THE MIDDLE JAMES
RIVER VALLEY AFTER 10 PM...THEN SPREAD EAST
ACROSS AREAS GENERALLY NORTH OF INTERSTATE 90 DURING THE LATE
NIGHT HOURS. ISOLATED SEVERE STORMS PRODUCING HAIL TO THE SIZE OF
HALF DOLLARS WILL BE POSSIBLE THROUGH 4 AM NORTH OF A LINE FROM
PLATTE SOUTH DAKOTA TO MARSHALL MINNESOTA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SMALL CHANCE OF THUNDERSTORMS DEVELOPING ALONG A COLD
FRONT EAST OF A LINE FROM DE SMET TO TYNDALL SOUTH DAKOTA LATE
TUESDAY AFTERNOON. IF STORMS ARE ABLE TO DEVELOP...WHICH IS
UNCERTAIN AT THIS TIME...THESE STORMS COULD BECOME SEVERE.

THUNDERSTORMS WILL BECOME MORE LIKELY TUESDAY NIGHT ACROSS THE
FORECAST AREA. HOWEVER THE THREAT OF SEVERE STORMS WILL DECREASE
IN THE EARLY MORNING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 10 PM NORTH OF A LINE
FROM PLATTE SOUTH DAKOTA TO MARSHALL MINNESOTA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 19, 12:22 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1222 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             4 ENE DE SMET           44.42N 97.47W
06/19/2012  E1.50 INCH       KINGSBURY          SD   TRAINED SPOTTER

&&

JCHAPMAN
Local storm report, Jun 19, 1:05 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
105 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             VOLGA                   44.32N 96.92W
06/19/2012  E1.00 INCH       BROOKINGS          SD   LAW ENFORCEMENT

&&

JCHAPMAN
Local storm report, Jun 19, 1:17 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
117 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     HAIL             WHITE                   44.43N 96.65W
06/19/2012  M1.25 INCH       BROOKINGS          SD   TRAINED SPOTTER

&&

JCHAPMAN
Local storm report, Jun 19, 1:47 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
147 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     HAIL             3 SW ARCO               44.36N 96.22W
06/19/2012  E1.50 INCH       LINCOLN            MN   TRAINED SPOTTER

&&

JCHAPMAN
Local storm report, Jun 19, 1:55 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
155 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HAIL             RUSSELL                 44.32N 95.95W
06/19/2012  E1.00 INCH       LYON               MN   TRAINED SPOTTER

&&

JCHAPMAN
Local storm report, Jun 19, 2:01 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
201 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     HAIL             1 E RUSSELL             44.32N 95.93W
06/19/2012  E1.50 INCH       LYON               MN   TRAINED SPOTTER

&&

JCHAPMAN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:49 AM CDTSevere Thunderstorm WarningFSDLincoln, Pipestone41 min
Jun 19, 1:24 AM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Murray, Pipestone66 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.